# SDR SWAA2016100308405

- Difficulty date: August 26, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 43,438 hours, 29,285 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 141A5200
- Condition: Cracked
- Location: Bs 727e-747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY  CARGO TRACK CRACKED BETWEEN BS 727E TO 747, RBL 13.5.   R & R THE CARGO TRACK IAW SRM.
